English  |  正體中文  |  简体中文  |  Items with full text/Total items : 18055/20253 (89%)
Visitors : 76896      Online Users : 550
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.cnu.edu.tw/handle/310902800/27934

    標題: Switching signal design and passivity analysis for uncertain discrete switched systems with interval time-varying delay
    作者: Lien, Chang-Hua
    Yu, Ker-Wei
    Chen, Jenq-Der
    Chung, Long-Yeu
    貢獻者: 資訊多媒體應用系
    關鍵字: Switching Signal
    Passivity Analysis
    Internal Stability
    Discrete Switched System
    Interval Time-Varying Delay
    Nonnegative Inequality
    日期: 2013-06
    上傳時間: 2014-05-26 10:49:38 (UTC+8)
    出版者: Oxford Univ Press
    摘要: In this paper, the passivity analysis of uncertain discrete switched systems with interval time-varying delay and linear fractional perturbations is achieved via switching signal design. Some LMI criteria are provided to design the switching signal to guarantee the passivity of discrete switched time-delay system. Some nonnegative inequalities are introduced to improve the conservativeness of the proposed results. Finally, a numerical example is illustrated to show the main proposed results.
    關聯: Ima Journal of Mathematical Control And Information, v.30 n.2, pp.251-263
    Appears in Collections:[多媒體與遊戲發展系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in CNU IR are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback